# SDR VNAA2012040100001

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 19,970 hours, 20,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT EXTERIOR EMERGENCY LIGHT NEAR LEFT EMERGENCY OVERWING EXIT INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT WING EMERGENCY LIGHT BULB AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
